Tinnitus Fading Gradually... Sinusitis Is a b!t©h

Discussion in 'Support' started by Ruth Gil, Oct 29, 2018.

    1. Ruth Gil

      Ruth Gil Member

      Tinnitus Since:
      08/12/2018
      Cause of Tinnitus:
      ETD from Sinusitis/allergic rhinitis most likely
      My tinnitus is most likely caused by ETD from my sinusitis/allergic rhinitis.

      After almost 3 months of incessant bilateral multitonal ringing I can finally say I'm making some significant improvement. I have/had a HUGE allergy plus my ears sometimes feel clogged and they make a clicking sound everytime I chew, yawn, sneeze, or even make the smallest movement with my jaw. My tinnitus has improved after using Fluticasone Propionate nasal spray, however I won't be using this little bastard any time soon for reasons I'll get into in a second.

      I have had a handful of sounds which include: high pitched noise (this one was the first tone that I experienced and it completely disappeared a couple weeks ago and hasn't come back) humming, hissing, TV static and even pulsatile tinnitus.

      I highly doubt I'll be using the nasal steroid in the near future though, since it gave me the weirdest, scariest and least bearable psychological side effect ever: ABSOLUTE EMOTIONAL APATHY.
      At first I thought this was coming from my prescribed Montelukast (Singulair) pills but I was surprised when the numb feeling didn't go away alongside my discontinue of the drug (figuratively surprised, of course, since I couldn't really feel anything) !!!!

      Yesterday I finally connected the dots and looked up the possible side effects and came across a forum post in which a girl described very similar symptoms after using another nasal corticosteroid called Nasonex. She said she was depressed, anxious and felt disconnected.
      Then I found this: https://www.askapatient.com/mobile/viewrating.asp?drug=20121&name=FLONASE&page=2#p-2

      Today I'm a little less dazed and numb but I'm still not back to normal. I hope the effect wears off completely soon.
       
      • Hug Hug x 2
    2. Guguguna

      Guguguna Member

      Tinnitus Since:
      2018 09 10
      Cause of Tinnitus:
      Sinusitis/cold
      Thanks for sharing! Drugs can give you weirdest side effects...
       

Share This Page

Loading...